# SDR SWAA2015110645823

- Difficulty date: November 1, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6561776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR STRAP CRACKED AT BS 946, STRINGER 16R.  REPAIRED STRAP IAW AMM.
